# SDR IPXA2015063090665

- Difficulty date: June 17, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 47,683 hours, 15,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T33433
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, CRACK DAMAGE ON LT SIDE FUSELAGE STRINGER S-20L AT BS 1511 AND BS 1518.  REPAIR IAW SR 4-2916528521.
